Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Still red...



Is not as bad as before though. I have been getting extreamly red lately, when I get nervous.. I just hope it will go away.

From the album:

Claud's Accutane Journey..

  • 41 pictures
  • 0 comments
  • 231 image comments

Photo Information for Still red...


Recommended Comments

Well I think it takes months for your skin to toughen up and not be so sensitive after finishing accutane. You look great!

Link to comment

Accutane unfortunately does that to you darling. Your skin looks great though. That should disappear afterwards, about a few weeks to a year you should see reduction.

Link to comment

Skin mostly looks a bit dry. Drink plenty of water (preferably just water, or alternate with coffee or tea), as well as moisturiser. Should help.

Link to comment

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×